Prednisone has messed up my body and skin this time around luckily, i have 2 more weeks to go. Anyone else have terrible side effects with Pred?

21 Answers

alida.ewing
Answered 8 months ago

This comment is awaiting moderation


latoyia_s
Answered 8 months ago    reply

Those are the same exact symptoms I am experiencing. Weight gain everg time, puffy face also, but this time I have TERRIBLE acne under my chin and all over my chest. When I started at 40 mg I wasn't sleeping and having terrible headaches too. Thanks I will look into that!


blackshear
Answered 8 months ago    reply

It makes me very irritable and I get weight gain even though I'm using the bathroom like 30 times a day. Welcome to ulcerative colitis and steroids


latoyia_s
Answered 8 months ago    reply

I was also very irritable when I was at a higher dosage, not experiencing as often now thankfully. Seriously, most frustrating drug ever lol


alycia_jayne
Answered 8 months ago    reply

Yes. I became suicidal, began cutting myself, and had homicidal rages. I lost my hair and wear wigs now. I was on it for more than a year with huge doses (80 mg). Be very careful with this drug. It helps some people, but watch carefully for adverse reactions.


deloistalbot
Answered 8 months ago    reply

I get really agitated and angry from it! Little things set me off! Roid Rage....I suppose?


branham_98
Answered 8 months ago    reply

Face always


villalpando
Answered 8 months ago    reply

Yup acne


detwiler
Answered 8 months ago    reply

Irritable, weight gain, puffy face, rash, acne, insomnia. I hate prednisone.


malorie_moulton
Answered 8 months ago    reply

Tender skin, especially w acne. Bloated everywhere, even my toes wtf!


villalpando
Answered 8 months ago    reply

I woke up today I look like I could be 5 months prego!! Makes me look like a chipmunk storing nuts


stefani.sacks
Answered 8 months ago    reply

I'm fat and bones hurts oh and sweat some nights


danyellhiatt
Answered 8 months ago    reply

Prednisone affect my eyes ..so they wont give me any more ..horrible stuff


kelliea
Answered 8 months ago    reply

I literally have people ask me if I got my wisdom teeth out on prednisone hahaha. my face gets so huge and round, its scary hahahaha


interest_crane83
Answered 8 months ago    reply

My son was in 40 mg from January to August. He gained 25 pounds rapidly and developed dark purple stretch marks everywhere. Like under arms, chest, sides, legs, even behind his knees. And he's a red head with fair skin so they really stood out. He's been off since August. He has lost all the weight he had gained. The marks have faded but will probably never go away.

interest_crane83
Answered 8 months ago    reply

He also got the moon face. He had pain in his feet as well which his GI said probably wasn't related


santo_h
Answered 8 months ago    reply

There is natural treatment for ulcerative colitis it consists of honey and 3 types of herbs it take from 6 months to one year and it will heal ulcers

g_picard
Answered 8 months ago    reply

Could you please tell me the herbs.


ball
Answered 8 months ago    reply

I had the same problems


janssen_50
Answered 8 months ago    reply

Yep. This last time I told the dr. To try Ucerius and so far so good


stefany.93
Answered 8 months ago    reply

Yeah I’m trying to lose the Weight now


related questions